The agency suggests a link between rare myocarditis and vaccines

The agency suggests a link between rare myocarditis and vaccines

A group of doctors advising the U.S. Centers for Disease Control and Prevention (CDC) said in a presentation Wednesday that rare cases of myocarditis in adolescents and young adults may be linked to vaccinations with the Pfizer / Biotech and Modern Covid-19 vaccines.

The risk of developing myocarditis or pericarditis after injection of messenger RNA-based vaccines in adolescents and young adults is significantly higher in men than in the second dose, according to a report by the Kovid-19 Vaccine Safety Technical Working Group (VAST).

In another report, the CDC said that patients with myocarditis after vaccination usually recover and recover.

The Immunization Training Advisory Committee (ASIP) will meet on Wednesday to assess the link between heart problems and messenger RNA vaccines. Vast is a subgroup of Asip.

Cases of myocarditis, especially in young people, have been under investigation by the CDC for several months. Earlier this month, the Israeli Ministry of Health announced that there was a link between such cases and Pfizer’s Kovid-19 vaccine.

Earlier this month, the CDC said it was still assessing the risk of the problem and had not confirmed a causal link between vaccines and heart disease.

The agency said more young people had myocarditis than expected after the second dose of messenger RNA vaccines, and that more than half of the reported cases occurred between the ages of 12 and 24.

READ  Former spy Jonathan Pollard welcomes US detainee in Tel Aviv after 35 years
Written By
More from Cheryl Hines

Leave a Reply

Your email address will not be published. Required fields are marked *